Article Image
News Link • Healthcare Industry

"Am I a bad person?"

• https://www.vox.com By Sarah Kliff

Two years ago, 36-year-old Lindsay Clark was facing a terrible decision.

Her 2-year-old daughter Lily had gotten into a small bottle of the anti-nausea drug Dramamine.

"It had a child lock on it, but I caught her sitting there with a bunch of white stuff in her mouth," Clark says. "I immediately swept her mouth with my finger, but I wasn't sure how many pills she ate."

Clark had to decide: Should she take Lily to the emergency room?

She called a poison control hotline and the answer was yes: A Dramamine overdose could lead to seizures. The little girl should be monitored. When Clark asked what doctors would likely do, she was told they would likely give her activated charcoal and possibly pump her stomach.

But Clark knew that the emergency room can be expensive. A few months earlier, she'd gone to the emergency after falling down her friend's stairs. She ended up with a $1,200 bill that she still hadn't paid.

Join us on our Social Networks:

 

Share this page with your friends on your favorite social network:


CrytoHippie